MathSciNet Relay Station
MathSciNet bibliographic data
MR1148984 12H25 (11R09)
Dwork, Bernard M.; van der Poorten, Alfred J. The Eisenstein constant. Duke Math. J. 65 (1992), no. 1, 23–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement